# SDR DL764030736

- Difficulty date: August 9, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 8,820 hours, 3,432 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Out Of Adjust
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

IRREG/ TE FLAPS DISAGREE AFTER SELECTING 20.   FOUND M475 M492 M490 M489 FLAP POS TRANSMITTERS OUT OF ADJ. ADJ SAME OPS CK NORMAL IAW MM.
